| Model Number |
CATALYS-U |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Capsular Bag Tear (2639)
| Date of Event |
12/23/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section a4 and a5: unknown/ not provided.Section d6a: if implanted, give date: not applicable, as the device is not an implantable.Section d6b: if explanted, give date: not applicable, as the device is not an implantable.Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history record and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.
Event or Problem Description
It was reported that patient had a capsular tear on the left eye.The cataract was 2+ nuclear sclerosis, 2+ cortical and 1+ posterior subcapsular.There was no previous ocular surgery.No additional information was provided.
Additional Manufacturer Narrative
Additional information: section h3 device evaluated by manufacturer: yes.Device evaluation: field service engineer (fse) visited site and performed a preventative maintenance (pm).System is performing to specifications.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.
Additional Manufacturer Narrative
Additional information: manufacturing records review: the manufacturing records for the device were reviewed.The product was manufactured and released according to specification.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.